# SDR AALA201809129022

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 6,409 hours, 2,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00. OPS CHECKED GOOD.
